# SDR F3LA200800113

- Difficulty date: March 2, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N913FR
- Make and model: Airbus A319-112
- Aircraft serial: 1863
- Aircraft time: 20,124 hours, 8,533 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Hinge Pin
- Part number: D64433
- Part serial: L2588
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 C CHECK, INSPECTION REPORTED, DURING THE PERFORMANCE OF DYE PENETRANT INSPECTION OF THE NOSE LANDING GEAR HINGE PIN, A CRACK WAS FOUND IN THE CENTER TORQUE PIN.  MAINTENANCE REMOVED AND REPLACED THE CENTER TORQUE PIN IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 32-21-13-400-001, STEP 4B (17) TO (23).  ON COMPLETION OF THE REPLACEMENT, THE INSTALLATION WAS INSPECTED AND FOUND ACCEPTABLE.
